# SDR FDEA201104071370

- Difficulty date: April 7, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BETWEEN STA 5-53 TO 5-73, X =107 SEAT TRACK FLOOR PANEL ATTACHMENT FOUND CORRODED.  SEAT TRACK REMOVED IAW SRM 51-31-01, REV 46. NEW SEAT TRACK REPAIR SECTION FABRICATED IAW SRM 53-00-52, REV 46, FIG 201 AND INSTALLED IAW SRM 51-31-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
